RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 309–312 (Mi dan34380)  

This article is cited in 4 scientific papers (total in 4 papers)

MECHANICS

Integral invariants in hydrodynamic systems

A. M. Obukhov

Institute of Atmospheric Physics Academy of Sciences of the USSR

Full text: PDF file (573 kB)

Bibliographic databases:
Received: 11.10.1968

Citation: A. M. Obukhov, “Integral invariants in hydrodynamic systems”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 309–312

Citation in format AMSBIB
\Bibitem{Obu69}
\by A.~M.~Obukhov
\paper Integral invariants in hydrodynamic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 309--312
\mathnet{http://mi.mathnet.ru/dan34380}
\zmath{https://zbmath.org/?q=an:0187.24102}


Linking options:
  • http://mi.mathnet.ru/eng/dan34380
  • http://mi.mathnet.ru/eng/dan/v184/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Dikii, “Hamiltonian systems connected with the rotation group”, Funct. Anal. Appl., 6:4 (1972), 326–327  mathnet  crossref  mathscinet  zmath
    2. O. I. Bogoyavlenskii, S. P. Novikov, “Homogeneous models in general relativity and gas dynamics”, Russian Math. Surveys, 31:5 (1976), 31–48  mathnet  crossref  mathscinet  zmath
    3. A. M. Obukhov, “Kolmogorov flow and laboratory simulation of it”, Russian Math. Surveys, 38:4 (1983), 113–126  mathnet  crossref  mathscinet  adsnasa  isi
    4. I. A. Bizyaev, V. V. Kozlov, “Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method”, Sb. Math., 206:12 (2015), 1682–1706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:26
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019